# SDR QXEA2024031300058

- Difficulty date: March 10, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 13,749 hours, 9,151 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 8SC5050008
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ADJUSTMENT OF THE FWD-PASSENGER-DOOR EMERGENCY EVACUATION SLIDE MECHANISM. REF E175 AMM TASK 52-11-40-820-801-A FOUND MEASUREMENT Y OUT OF LIMIT WHILE CHECKING OF FWD PASSENGER DOOR EMERGENCY EVACUATION SLIDE MECHANISM IAW E175 AMM 52-11-40-820-810-A. PERFORMED ADJUSTMENT OF FWD PASSENGER DOOR EMERGENCY EVACUATION SLIDE MECHANISM IAW E175 AMM 52-11-40-820-801-A. MEASUREMENTS LOAD WITHIN LIMIT. NO FURTHER DEFECTS NOTED.
